W.Y.C. Chen, S.X.M. Pang and E.X.Y. Qu,
On the combinatorics of the Boros-Moll polynomials,
Ramanujan J. 21(1) (2010) 41-51.

Cited by

  1. W.Y.C. Chen, S.X.M. Pang and E.X.Y. Qu, Partially 2-colored permutations and the Boros–Moll polynomials, Ramanujan J. 27 (2012) 297-304.

  2. W.Y.C. Chen, L.X.W. Wang and E.X.W. Xia, Interlacing log-concavity of the Boros-Moll polynomials, Pacific J. Math. 254 (2011) 89-99.

  3. W.Y.C. Chen and E.X.W. Xia, 2-log-concavity of the Boros–Moll polynomials, Proc. Edinb. Math. Soc. (2) 56 (2013) 701-722.

  4. G.-N. Han, S.-M. Ma and Y.-N. Yeh, A symmetric decomposition of the Boros-Moll polynomials, arXiv:2212.14501.

  5. E.X.W. Xia, The concavity and convexity of the Boros-Moll sequences, Electron. J. Combin. 22(2015) Paper 1.8, 11 pp.